# SDR HALA2019010700008

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 266 hours, 54 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MOMENTARY SMOKE LAV SMOKE ECAM IN CRUISE TWO HOURS PRIOR TO LANDING. NO SMOKE NOTED BY FAS. AND AGAIN ON HOUR PRIOR. PERFORMED LAV SMOKE BITE PER AMM 26-17-00-710-001-A. TEST PASS NO DEFECTS NOTED. OK FOR SVC.
